# SDR 07FDEA00288

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 990-1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 29R CORRODED IN U-CHANNEL AT SPLICE BETWEEN STA 990-1010.  REMOVED CORROSION, HFEC BLEND AREA, FLAP PEENED, ALODINED AND PRIMED, INSTALLED FASTENERS WET W/ SEALANT, APPLIED CIC TO AREA, REF EA NR 7-5310-107615 AND AAR EA NR I070076.
